# SDR CALA2025021102293

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,124 hours, 28,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 38HM97
- Condition: Faulty
- Location: Fwd Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND FLIGHT CREW REPORT PSEU LIGHT ON AFTER LANDING. LIGHT WENT AWAY AFTER TAXI IN. ACP PSEU BITE TEST. FAULT MSG 52-72023. R FWD OW SWITCH DSGR R FWD OVERWING SWITCH DISAGREE MSG INTERMITTENT. REQUESTING MEL 5203P. TOMC OK COMPLIED WITH MEL 5302P. ACP PSEU BITE. FLIGHT LOCKS OPERATES NORMAL. *DM* REFERENCE FIM 52-20 TASK 805 FOR ISOLATION, SENSOR IN MATERIALS. PERFORMED BITE TEST OF PSEU IRW FIM 32-09 TASK 801. NO CURRENT FAULTS INDICATED AT THIS TIME. FURTHER TROUBLESHOOTING REQUIRED. REMOVED AND REPLACED R FWD OW DOOR POSITION SWITCH IRW AMM 52-71-22-420-801. OPS CHECK GOOD AT THIS TIME.
